MathSciNet Relay Station
MathSciNet bibliographic data
MR335523 (49 #304) 14K05 (14E10)
Šermenev, A. M. Motif of an Abelian variety. (Russian) Funckcional. Anal. i Priložen. 8 (1974), no. 1, 55–61.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement